# SDR QXEA2021070600348

- Difficulty date: May 28, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 10,837 hours, 6,498 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Fqi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FQI HARNESS INSPECTION, FOUND INCORRECT ROUTING UNDER PANEL 195AL. RE-ROUTED FQI HARNESS SO THAT IT COMPLIES WITH INSPECTION CRITERIA IN AMM 28-41-00-210-801-A.
